Jump to content

lol

Bulletin Board User
  • Content Count

    28
  • Joined

  • Last visited

Previous Fields

  • OCD Status
    Sufferer
  1. Sometimes in the past I have crossed dressed in private for sexual kicks , the feel of silk etc, recently I have been plagued by the thought does this mean I want to be a women??? basically whats the differnces between geting sexally aroused by womens clothes and wanting to be a women??? do women get turned on by their sexy clothes or is it mainly men who get arouse by either looking at them or wearing them??? lol
  2. I have become aware of my ***** . I have been worried about losing my ***** in a accident, maybe someone cutting it iff with a knife... maybe even me cutting it off with a knife(self mutilation) I have also started to be more and more concious of it between my legs, Has anyone else had this. lol :helpsmilie:
  3. I think This is because sugar causes a stimulation to the boys sytem. I have notices exactly this myself and diet for ocd is very important. Try cutting out alot of refined sugar from youy diet as it can cause a sugar rush. This week I have been a bit naughty and eaten rathar alot of sugar and have found today I am experiencing similar symptomns to you. regards lol
  4. This is very personal but I will tell you anyway. In the last few weeks I have become obsessive about my ***** and surronding areas. I did not much notice them until OCD decided to bully me with doubts eg "what if they were cut off in an attack" ? I 've had OCD for years now an each new obsession seems like the worst. I have become very self aware of it and it is bloody awaful what can be done ? lol :helpsmilie:
  5. Sometimes sertraline takes longer that 2 mounths to feel the whole benifit. Go Back to your doctor and see what they say. Your medicaltion might have to be changed, as some people respond to diferent brands ie prozac, seroxat etc. Be strong!!!! and you will get through!!! make an opointment as soon as possible with your GP on Monday morning ,and if nessasary get an emergancy appointment. I wish you all the best. take care lol
  6. As I am someone who suffers form many obbseseinal thoughts. I was wondering if is would be a good idea to prepare for new intsrusions should they arrive? Sometimes I have had warning signs that a new obsessions is going to occure, and maybe praparation would be a good idea. Then again maybe it will create new obsessions that might not have occure. I 'm sure this is something that many others have thought as well what do you think?? good idea or not??? lol
  7. I have been on lustarl for a few years , at first I was only on 25mg daily, then about 6 weeks ago I uped my dose to 50mg. My doctor agreed and said it would be a good idea. However even though I did increase the dose I am still having some of the repetitive thoughts. An example was that todsay I woke up feling anxious for no reason and then later bombarded with the usal what if???? can someone tell me if medication can lose its effect after a while??? and If I might need to change dose again or perhaps a new drug. thanks :helpsmilie: lol
  8. I have recently attended a course in NLP called the Lightining process, I have OCD but I also suffer from M.E. I went primarily for M.E, and I seem to have benifited alot and have had good energy levels all week. However I am not sure if I should use the process for my OCD, as although MY NLP uses a stop thought to say to myself if I am starting to feel fatigued and tired, My CBT threrapy has tought me that thoughts have to be allowed to flow through the mind without trying to stop them. I'm a little stuck what to do has anyone got any suggestions or helpful advice? lol :helpsmilie:
  9. This is facinating, I have had a similar exoeriance to this as I always dream alot it can sometimes be difficult to know what is what. OCD is a clever *******. Are you on any medication at the moment??? maybe if you are taking any this can be a side effect. take care of yourself lol
  10. I find it intesting that ocd obsessions can vary from day to day. Although I have incresed my dose of sertaline, today I woke up felling high anxiety for no reason. Then later in the day I was bombarded with the usal obsessions what if ???etc. Is it a chemical thing perhaps??? I am sure everyone has experianced this . lol :helpsmilie:
  11. It's been really bad in the last few days and I am shaking with anxiety becaude I cant stop these intrusive thoughts about maybe wanting to be a women. I am hetrosexual, I'm pretty sure about that so homosexuality is not so thing I worry about. I will say however that many years ago I did dress up in womens clothes in private and got a sexual kick out of it but I have not done that for ages. But I'm parilazed with fear that deep down I relly want to be a women. I like looking a beautiful women yes!!! and they do wear sexy clothes sometimes, but now I have the thoughts that maybe I want to be like them,, It's not true surely????? lol
  12. I have read like others on this forum, that ocd may well be caused by a thin myelin sheath. I was interseted because I suffer from m.e, that is a nerological condition and I have always thought that the two are linked has anyone else done any reaserch into this.????? lol
  13. I just thought I'd write and say how much I have been helped by all you sufferers out there in this fantastic forum. I have used this forum alot in the last 2 years and have go realy good advice and help from you all. It is very easy to be islolated with OCD, and it has been a real life saver. lol
  14. In the last few weeks my original bad thoughts about commiting violence and wishing bad things on people have subsided. However Now I have a real worry that I want to be a women and that I might want to have an operation to make me a women. This new worry scars me and brings me out in a sweat and causes me alot of anxiety what if??? what if?? etc .I need some help or advice as I'm sure some of you have been thbrough this HELP Please!!!!!!!!!!!!!! Lol :helpsmilie:
  15. I have heard 5 htp can help ocd , anyone had any luck with this supplement?? lol
×
×
  • Create New...